# SDR 99ZZZX3931

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135TA
- Make and model: Boeing 737222
- Aircraft serial: 19940
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Part number: 654610012
- Condition: Corroded
- Location: Right
- Part time: 53,968 hours
- Component: Menasco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION PREVENTION CONTROL PROGRAM INSPECTION ON RIGHT MAIN LANDING GEAR, DIFFERENT ASSY COMPONENTS WERE FOUND WITH CORROSION, GROOVES, AND WORN OUT.  IN ADDITION, THERE WERE SOME COMPONENTS WITH LOOSE BUSHINGS AND MISSING, LOOSE, AND BROKEN RIVET.
